Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Bounded remainder sets under torus exchange transformations

Author: V. G. Zhuravlev
Translated by: A. Luzgarev
Original publication: Algebra i Analiz, tom 27 (2015), nomer 2.
Journal: St. Petersburg Math. J. 27 (2016), 245-271
MSC (2010): Primary 05B45; Secondary 51M20
Published electronically: January 29, 2016
MathSciNet review: 3444463
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The object of study is a certain class $ \mathbb{S}$ of exchange transformations of the two-dimensional torus $ \mathbb{T}^2$, obtained by perturbing direct products of two one-dimensional interval exchange transformations. An explicit construction of bounded remainder sets under transformations in $ \mathbb{S}$ is given. Sharp bounds for the deviation functions of such sets are proved and their mean values are calculated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 05B45, 51M20

Retrieve articles in all journals with MSC (2010): 05B45, 51M20

Additional Information

V. G. Zhuravlev
Affiliation: Vladimir State University, pr. Stroiteley 11, 600024 Vladimir, Russia

Keywords: Torus exchange transformations, bounded remainder sets on the torus, multidimensional Hecke theorem
Received by editor(s): September 1, 2014
Published electronically: January 29, 2016
Additional Notes: Supported by RFBR (grant no. 14-01-00360)
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society